HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Analysis of a family of strongly commuting self-adjoint operators with applications to perturbed Dirac operators

Files in This Item:
pre339.pdf1.02 MBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83485

Title: Analysis of a family of strongly commuting self-adjoint operators with applications to perturbed Dirac operators
Authors: Tominaga, N. Browse this author
Issue Date: 1-Jun-1996
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 339
Start Page: 1
End Page: 29
Abstract: It is shown that a class of unitary transformations of the canonical momentum operator in a direct sum of L2 (Rd ) is given by a class of operator-valued Lorentz trans­formations of perturbed canonical momentum operators. As an application, analysis of the quantum theory of spin-½ charged particles in an external electromagnetic field is given.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69089
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University